Q. I am having fever, body pain and headache. What to do?

 

Questions 


Hi doctor,

For the past four days, I have body ache, headache and 102 degrees Fahrenheit fever. I am taking Augmentin 375 thrice a day and Paracetamol every three to four hours. Fever comes down to 100, but again increases to 102 once the effect of Paracetamol gets over. I feel so weak. Please suggest whether I should continue with the medicine or change the course. My weight is 90 kg. I do not have nasal block or sore throat. I only have headache and body ache.

 

 

Answered


Hello,

Welcome to dr.sitehome.info.

If you are having fever for three to four days and not having any improvement, then do one blood test CBC with MP (complete blood count with metabolic panel) and one urine routine test. From history it looks like you have viral fever. If the platelet count is low in the report, then you have to do a test for dengue. Also, look at white blood cell count (WBC). If it is increased, then you have to take a higher dose of antibiotic along with some other antibiotic. If it is low, then it is some other viral fever. In that case continue your medication, take Paracetamol for fever and do sponging if the fever did not subside. If you are more uncomfortable, then get admitted and take proper nursing care.

In viral fever, we can give only supportive therapy as there is no definite treatment for it. Antibiotics in viral fever will just help to avoid another infection as your immunity will be low due to fever. Also, Augmentin 325 is pediatric dose (combination of Amoxicillin and Clavulanic acid). You should increase the dose of Augmentin 625. Consult your doctor, discuss with him or her and take the treatment with consent.

For further information consult a general practitioner online –> https://www.dr.sitehome.info/ask-a-doctor-online/general-practitioner

 

 

#am,#and,#body?,#fever,#having,#headache?,#pain,#to,#what,DO,I,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment